Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 730672, 8 pages
http://dx.doi.org/10.1155/2015/730672
Research Article

Almost Periodic Time Scales and Almost Periodic Functions on Time Scales

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 24 October 2014; Revised 13 December 2014; Accepted 15 December 2014

Academic Editor: Allan C. Peterson

Copyright © 2015 Yongkun Li and Bing Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Bohr, “Zur theorie der fast periodischen funktionen,” Acta Mathematica, vol. 45, no. 1, pp. 29–127, 1925. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Y. K. Li and C. Wang, “Uniformly almost periodic functions and almost periodic solutions to dynamic equations on time scales,” Abstract and Applied Analysis, vol. 2011, Article ID 341520, 22 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Y. Li and C. Wang, “Pseudo almost periodic functions and pseudo almost periodic solutions to dynamic equations on time scales,” Advances in Difference Equations, vol. 2012, article 77, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. C. Lizama and J. G. Mesquita, “Almost automorphic solutions of dynamic equations on time scales,” Journal of Functional Analysis, vol. 265, no. 10, pp. 2267–2311, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. C. Wang and Y. Li, “Weighted pseudo almost automorphic functions with applications to abstract dynamic equations on time scales,” Annales Polonici Mathematici, vol. 108, no. 3, pp. 225–240, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. C. Wang and R. P. Agarwal, “Weighted piecewise pseudo almost automorphic functions with applications to abstract impulsive -dynamic equations on time scales,” Advances in Difference Equations, vol. 2014, article 153, 2014. View at Publisher · View at Google Scholar · View at Scopus
  8. C. Lizama and J. G. Mesquita, “Almost automorphic solutions of non-autonomous difference equations,” Journal of Mathematical Analysis and Applications, vol. 407, no. 2, pp. 339–349, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. Gao, Q.-R. Wang, and L.-W. Zhang, “Existence and stability of almost-periodic solutions for cellular neural networks with time-varying delays in leakage terms on time scales,” Applied Mathematics and Computation, vol. 237, pp. 639–649, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Y. Li and L. Yang, “Almost automorphic solution for neutral type high-order Hopfield neural networks with delays in leakage terms on time scales,” Applied Mathematics and Computation, vol. 242, pp. 679–693, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. C. Lizama, J. G. Mesquita, and R. Ponce, “A connection between almost periodic functions defined on timescales and R,” Applicable Analysis, vol. 93, no. 12, pp. 2547–2558, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C. Wang and R. P. Agarwal, “A further study of almost periodic time scales with some notes and applications,” Abstract and Applied Analysis, vol. 2014, Article ID 267384, 11 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001.
  14. A. M. Fink, Almost Periodic Differential Equations, Springer, Berlin, Germany, 1974.
  15. E. R. Kaufmann and Y. N. Raffoul, “Periodic solutions for a neutral nonlinear dynamical equation on a time scale,” Journal of Mathematical Analysis and Applications, vol. 319, no. 1, pp. 315–325, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus